MAUDE Adverse Event Report: NEUWAVE MEDICAL, INC. NEUWAVE PR XT PROBE 15CM 15GA; SYSTEM, ABLATION, MICROWAVE AND ACCESSORIES

NEUWAVE MEDICAL, INC. NEUWAVE PR XT PROBE 15CM 15GA; SYSTEM, ABLATION, MICROWAVE AND ACCESSORIES
Catalog Number PR15XT
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/25/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Date sent: 8/20/2024.D4 batch #: unknown.Investigation summary: no call home data could be found for this system within the given date range.The returned probe had zero uses.The tip was broken but still connected.The break was mechanical in nature.The information provided explained the probe tip was broken prior to introduction in the patient.The potential cause is user handling.A search of nonconformities (ncs) was performed for lot ml23078420.There were no observed nonconformities for this lot.Manufacture date: 7/1/2023.Expiration date: 3/31/2027.
 
Event or Problem Description
It was reported that during a liver ablation procedure that prior to introduction into the patient the tip of the probe broke but did not did not detach.Another like device was used to continue with the procedure.There were no adverse consequences for the patient.

Brand Name
NEUWAVE PR XT PROBE 15CM 15GA
Common Device Name
SYSTEM, ABLATION, MICROWAVE AND ACCESSORIES
Manufacturer (Section D)
NEUWAVE MEDICAL, INC.
3529 anderson st
madison WI 53704
Manufacturer (Section G)
NEUWAVE MEDICAL, INC.
3529 anderson st
madison 53704
Manufacturer Contact
kate karberg
3529 anderson st
madison, WI 53704
3035526892
MDR Report Key20029563
Report Number3008769756-2024-00018
Device Sequence Number12911729
Product Code NEY
UDI-Device Identifier00853719006401
UDI-Public(01)00853719006401(17)270331(10)ML23078420
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K160936
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberPR15XT
Device Lot NumberML23078420
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/15/2024
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/16/2024
Initial Report FDA Received Date08/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/01/2023
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown